Impermanent types and permanent reputations - Archive ouverte HAL Access content directly
Journal Articles Journal of Economic Theory Year : 2012

Impermanent types and permanent reputations

(1) , (2, 3, 4) , (5)
1
2
3
4
5

Abstract

We study the impact of unobservable stochastic replacements for the long-run player in the classical reputation model with a long-run player and a series of short-run players. We provide explicit lower bounds on the Nash equilibrium payoffs of a long-run player, both ex-ante and following any positive probability history. Under general conditions on the convergence rates of the discount factor to one and of the rate of replacement to zero, both bounds converge to the Stackelberg payoff if the type space is sufficiently rich. These limiting conditions hold in particular if the game is played very frequently.
Not file

Dates and versions

halshs-00754608 , version 1 (20-11-2012)

Identifiers

Cite

Mehmet Ekmekci, Olivier Gossner, Andrea Wilson. Impermanent types and permanent reputations. Journal of Economic Theory, 2012, 147 (1), pp.162-178. ⟨10.1016/j.jet.2011.11.006⟩. ⟨halshs-00754608⟩
179 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More